# SDR GLBA20090220K

- Difficulty date: February 20, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,005 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE LT HEAVY ANGLE WAS FOUND CRACKED AT FS 288.0.   MAJOR REPAIR - MAINTENANCE REPAIRED THE RIGHT HAND HEAVY DOUBLER IAW EO 09-201-2.  REPAIR APPROXIMATELY 13.5".  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
